# SDR HALA2012022600081

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 98,304 hours, 18,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMPERATURE EICAS MESSAGE. LT PACK INOP ON OVERHEAD MULTIPLE TIMES AT 5 SECS EACH TIME, SELECTED STANDBY IAW QRH.  BITE CHECKED LT PACK CONTROLLER, NO FAULTS.  RAN PACK AND OPS CHECKED GOOD.
